On limit periodic functions of infinitely many variables

Bohr, Harald: On limit periodic functions of infinitely many variables. In: Acta scientiarum mathematicarum, (12) B. pp. 145-149. (1950)

[img]
Preview
Cikk, tanulmány, mű
math_012_pars_b_145-149.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: B
ISSN: 0001-6969
Page Range: pp. 145-149
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 149. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13632

Actions (login required)

View Item View Item